# SDR J7SA2023081000369

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N346FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500090
- Aircraft time: 10,279 hours, 6,910 cycles
- System (JASC): 2700 · Flight Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 0233
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, SWPS FAIL AND PTRIM BKP FAIL CAS ILLUMINATED. CREW RAN QRH, DETERMINED THIS WAS A TRUE FLAP FAILURE, DECLARED EMERGENCY WITH ATC, NOTIFIED PAX, AND LANDED WITHOUT INCIDENT AT KRAP. TROUBLESHOT ISSUE TO FCE # 1. REPLACED FCE #1 IAW EMB P300 AMM 27-50-00 AND 27-03-01. PERFORMED RIGGING AND OPS CHECKS WITH NO DEFECTS NOTED.
